# SDR 95ZZZW314

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 950b
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, EXT FUS AT APPROX BS 950B STR 3L LIGHTENING STRIKE.  REPAIRED LIGHTENING STRIKE AREA AS PER SRM 53-30-3.  INSTALLATION OF DOUBLER 7 INCHES BY 12.5 INCHES 2024-T3 .090.  TOTAL CYCLES 29577.
